Optimal smoothing in adaptive location estimation


Mammen, Enno ; Park, Byeong U.


Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Journal of Statistical Planning and Inference : JSPI
Volume: 58
Issue number: 2
Page range: 333 - 348
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0378-3758
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno ; Park, Byeong U. (1997) Optimal smoothing in adaptive location estimation. Journal of Statistical Planning and Inference : JSPI Amsterdam 58 2 333 - 348 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item